Exact solution of a nonlinear system of partial differential
Doklady Akademii Nauk, Tome 328 (1993) no. 5, pp. 564-566
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_328_5_a10,
author = {A. S. Silbergleit},
title = {Exact solution of a nonlinear system of partial differential},
journal = {Doklady Akademii Nauk},
pages = {564--566},
year = {1993},
volume = {328},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_328_5_a10/}
}
A. S. Silbergleit. Exact solution of a nonlinear system of partial differential. Doklady Akademii Nauk, Tome 328 (1993) no. 5, pp. 564-566. http://geodesic.mathdoc.fr/item/DAN_1993_328_5_a10/